# SDR 2025FA0000443

- Difficulty date: July 1, 2025
- Submitted: July 1, 2025
- Operation: General aviation
- Aircraft: N481BR
- Make and model: Piagio P180
- Aircraft serial: 1210
- Aircraft time: 3,510 hours, 2,767 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 215044
- Part serial: 0635
- Condition: Seized
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AIRCRAFT JACKING PROCEDURE FOR UNRELATED MAINTENANCE, MAINTENANCE PERSONNEL NOTICED THAT THE RIGHT-HAND (RH) WHEEL WAS NOT ABLE TO SPIN NORMALLY DUE TO HIGH FRICTION. THE BRAKE WAS SENT OUT FOR EVALUATION AND WAS FOUND TO HAVE BEEN OVERHEATED, WHICH WAS DETERMINED TO BE THE CAUSE OF THE LOCK-UP. THERE WERE NO REPORTS FROM PILOTS OF ANY MALFUNCTION OR HEAVY BRAKE USAGE INCIDENTS
